Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 104, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 11, 2012, 11:29 PM CDT for Chambers County, Galveston County, Harris County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2012, 11:29 PM CDT (04:29 UTC)
- Expired
- May 12, 2012, 12:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Chambers County, TX, Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 37 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 7:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS54 KHGX 120429
SVRHGX
TXC071-167-201-120530-
/O.NEW.KHGX.SV.W.0104.120512T0429Z-120512T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1129 PM CDT FRI MAY 11 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHAMBERS COUNTY IN TEXAS...
EASTERN GALVESTON COUNTY IN TEXAS...
EXTREME SOUTHEASTERN HARRIS COUNTY IN TEXAS...
* UNTIL 1230 AM CDT
* AT 1125 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHERN PORTIONS
OF GALVESTON BAY...OR 10 MILES NORTHEAST OF SAN LEON...AND MOVING
SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANAHUAC...BOLIVAR PENINSULA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.
LAT...LON 2951 9449 2954 9452 2950 9451 2936 9478
2947 9468 2953 9470 2958 9503 2961 9499
2956 9485 2962 9495 2962 9494 2954 9476
2969 9469 2978 9473 2966 9492 2967 9492
2981 9474 2969 9438 2956 9435
TIME...MOT...LOC 0418Z 295DEG 17KT 2961 9484
$$2 follow-up statements
750
WWUS54 KHGX 120447
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1147 PM CDT FRI MAY 11 2012
TXC201-120540-
/O.CAN.KHGX.SV.W.0104.000000T0000Z-120512T0530Z/
HARRIS TX-
1147 PM CDT FRI MAY 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN HARRIS
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 2951 9449 2955 9449 2954 9451 2952 9453
2949 9453 2936 9478 2948 9467 2954 9468
2954 9476 2964 9470 2972 9469 2976 9472
2978 9465 2969 9438 2956 9435
TIME...MOT...LOC 0446Z 295DEG 17KT 2958 9475
$$
TXC071-167-120530-
/O.CON.KHGX.SV.W.0104.000000T0000Z-120512T0530Z/
GALVESTON TX-CHAMBERS TX-
1147 PM CDT FRI MAY 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM
CDT FOR EASTERN GALVESTON AND CHAMBERS COUNTIES...
AT 1136 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER GALVESTON BAY OR 12
MILES NORTHEAST OF SAN LEON...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ANAHUAC...BOLIVAR PENINSULA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2951 9449 2955 9449 2954 9451 2952 9453
2949 9453 2936 9478 2948 9467 2954 9468
2954 9476 2964 9470 2972 9469 2976 9472
2978 9465 2969 9438 2956 9435
TIME...MOT...LOC 0436Z 295DEG 17KT 2958 9475
$$392
WWUS54 KHGX 120503
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1203 AM CDT SAT MAY 12 2012
TXC071-167-120530-
/O.CON.KHGX.SV.W.0104.000000T0000Z-120512T0530Z/
GALVESTON TX-CHAMBERS TX-
1203 AM CDT SAT MAY 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM
CDT FOR EASTERN GALVESTON AND CHAMBERS COUNTIES...
AT 1154 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTH OF ANAHUAC...OR 14 MILES EAST OF SAN LEON...MOVING
SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGH ISLAND...BOLIVAR PENINSULA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 2951 9449 2955 9449 2954 9451 2952 9453
2949 9453 2936 9478 2948 9467 2954 9468
2954 9476 2964 9470 2972 9469 2976 9472
2978 9465 2969 9438 2956 9435
TIME...MOT...LOC 0454Z 295DEG 17KT 2957 9471
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 10:05 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 11, 10:05 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION ...CORRECTION...
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1005 PM CDT FRI MAY 11 2012
.DISCUSSION...
LINE OF STRONG STORMS WEAKENING AT THIS TIME...LIKELY DUE IN PART
TO THE LOSS OF DAYTIME HEATING. TORNADO WATCH ISSUED EARLIER WILL
LIKELY REMAIN IN PLACE A BIT LONGER. OF CONCERN IS THE MAIN UPPER
LEVEL TROF AXIS WHICH IS STILL JUST TO OUR WEST THIS EVENING. BUT
THE TRACK OF THE UPPER LOW ITSELF DOES SEEM TO BE ON A MORE NNELY
(THAN ELY) TRAJECTORY WITH THE BEST DYNAMICS IN/CLOSER TO THIS WX
SYSTEM. BUT WE ARE NOT IN THE CLEAR JUST YET AS ACTIVITY IS STILL
DEVELOPING TO OUR WEST (IN RESPONSE TO THE VARIOUS JET MAX/SHORT-
WAVES ROTATING AROUND THE BASE OF THE TROF/LOW. WILL LEAVE CHANCE
POPS IN OVERNIGHT INTO SAT MORNING. 41
&&
.PREV DISCUSSION... /ISSUED 327 PM CDT FRI MAY 11 2012/
UPPER LEVEL LOW OVER N TX ON WATER VAPOR IMAGERY SHOULD SLOWLY
MOVE EAST TONIGHT AND TOMORROW. SFC ANALYSIS HAS WEAK AREA OF LOW
PRESSURE PARTIALLY STACKED UNDER THE UPPER LOW. DAY TIME HEATING
WITH LIFT FROM THE UPPER LOW HAS SUPPORTED THUNDERSTORM ACTIVITY
OVER N TX AND THE DFW METROPLEX. AREA RADAR SHOWS ISO ACTIVITY
FROM WACO TO COLLEGE STATION. POSSIBLE THAT ACTIVITY MAY BECOME
MORE SCT THIS EVENING OVER NORTHERN PORTIONS OF SE TX BUT LAST
NIGHT'S BOW ECHO HAS REALLY STABILIZED THE ATMOSPHERE. MOISTURE
RECOVERY IS JUST NOT QUITE ENOUGH TO SUPPORT MORE WIDESPREAD
ACTIVITY AT THE MOMENT. SFC DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S ALONG THE COAST AND MID 60S INLAND. STILL ENOUGH TO
SUPPORT SOME ACTIVITY SO WILL LEAVE 40/50 POPS IN THE FORECAST
THROUGH THE NIGHT. RAIN CHANCES DECREASE TOMORROW AS THE UPPER LOW
MOVES EAST AND EXPECT SUNDAY TO BE DRY.
UPPER LEVEL PATTERN LOOKS TO BE PROGRESSIVE THROUGH NEXT WEEK.
SHORT WAVE TROUGH CURRENTLY OVER THE PAC NW SHOULD DROP INTO THE S
ROCKIES BY MON MORNING. SHORTWAVE SHOULD MOVE INTO SE TX MON NIGHT
INTO TUE MORNING. THERE MAY BE ENOUGH MOISTURE FOR A FEW SHOWERS
AND ISO STORMS. WILL KEEP POPS IN THE 20/30 PERCENT RANGE
GENERALLY FOR TUE MORNING. SYSTEM PASSES THROUGH BY LATE TUE WITH
N TO NW FLOW ALOFT FOR MID WEEK. OVERALL THE PATTERN SHOULD
SUPPORT MAX/MIN TEMPS RIGHT AROUND CLIMO NORMS.
39
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 65 79 61 80 62 / 50 30 10 10 10
HOUSTON (IAH) 66 82 63 82 63 / 50 40 10 10 10
GALVESTON (GLS) 72 80 69 81 70 / 50 40 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&Hazardous weather outlook, May 11, 10:54 AM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1054 AM CDT FRI MAY 11 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-121600- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 1054 AM CDT FRI MAY 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. AN ISOLATED STORM OR TWO COULD PRODUCE LOCALLY HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ESPECIALLY THIS EVENING AND OVERNIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS EAST TEXAS. RAINFALL TOTALS OF 1 INCH ARE POSSIBLE TODAY THROUGH TONIGHT WITH ISOLATED TOTALS TO 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS THE UPPER LEVEL LOW PRESSURE AREA MOVES AWAY A FEW THUNDERSTORMS MAY LINGER INTO AFTERNOON HOURS ON SATURDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY AS ANOTHER UPPER LEVEL SYSTEM MOVES INTO TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 11, 8:18 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL RIVERSIDE 30.85N 95.40W
05/11/2012 M1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.
&&
DHELVYLocal storm report, May 11, 8:23 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
823 PM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL BRYAN 30.67N 96.37W
05/11/2012 M0.88 INCH BRAZOS TX BROADCAST MEDIA
NICKEL SIZED HAIL OFF TABOR ROAD IN BRYAN.
0811 PM HAIL RIVERSIDE 30.85N 95.40W
05/11/2012 M1.75 INCH WALKER TX PUBLIC
GOLFBALL SIZED HAIL REPORTED IN RIVERSIDE.
0811 PM HAIL RIVERSIDE 30.85N 95.40W
05/11/2012 M0.25 INCH WALKER TX LAW ENFORCEMENT
PEA SIZED HAIL IN RIVERSIDE REPORTED BY SHERIFF.
&&
DHELVYLocal storm report, May 11, 8:58 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
858 PM CDT FRI MAY 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 10 W HOUSTON 29.77N 95.55W
05/11/2012 M1.00 INCH HARRIS TX TRAINED SPOTTER
QUARTER SIZED HAIL ON INTERSTATE 10 FROM WILCREST TO
KIRKWOOD ALONG WITH TORRENTIAL RAIN AND STRONG WINDS.
0836 PM HAIL 8 W BELLAIRE 29.70N 95.59W
05/11/2012 M1.00 INCH HARRIS TX TRAINED SPOTTER
QUARTER SIZED HAIL AT BEECHNUT AND STATE HIGHWAY 6 IN
SOUTHWEST HARRIS COUNTY.
&&
DHELVYSpecial weather statement, May 11, 9:26 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 926 PM CDT FRI MAY 11 2012 TXZ211-227-120315- FORT BEND TX-AUSTIN TX- 926 PM CDT FRI MAY 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FORT BEND AND SOUTHEASTERN AUSTIN COUNTIES UNTIL 1015 PM CDT... AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALLIS...OR 6 MILES SOUTH OF SEALY... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MISSOURI CITY...MISSION BEND...SUGAR LAND...FIRST COLONY...PECAN GROVE...RICHMOND...STAFFORD...TOWN WEST...MEADOWS...SIMONTON... FULSHEAR AND ORCHARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LEAGUE CITY . && A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR SOUTHEASTERN TEXAS. LAT...LON 2971 9603 2978 9581 2957 9543 2958 9605 TIME...MOT...LOC 0216Z 271DEG 20KT 2968 9614
Special weather statement, May 11, 10:40 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1040 PM CDT FRI MAY 11 2012
TXZ163-176-120430-
MADISON TX-HOUSTON TX-
1040 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
SOUTHWESTERN HOUSTON COUNTIES UNTIL 1130 PM CDT...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MIDWAY...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND HAIL UP TO NICKEL SIZE WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR EAST CENTRAL TEXAS.
LAT...LON 3109 9541 3091 9568 3102 9585 3110 9581
3110 9577 3112 9578 3114 9577 3117 9573
TIME...MOT...LOC 0329Z 292DEG 20KT 3108 9577Special weather statement, May 11, 11:08 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1108 PM CDT FRI MAY 11 2012
TXZ213-214-238-120500-
HARRIS TX-GALVESTON TX-CHAMBERS TX-
1108 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...NORTH
CENTRAL GALVESTON AND WEST CENTRAL CHAMBERS COUNTIES UNTIL 1200 AM
CDT...
AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR TAYLOR LAKE VILLAGE...OR 2
MILES NORTH OF EL LAGO...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BACLIFF...NASSAU BAY...TAYLOR LAKE VILLAGE...SAN LEON...EL LAGO...
KEMAH...SHOREACRES...CLEAR LAKE SHORES AND MORGAN'S POINT.
LAT...LON 2966 9488 2968 9496 2964 9496 2967 9498
2965 9501 2961 9499 2962 9495 2958 9500
2954 9501 2949 9491 2946 9494 2950 9505
2958 9512 2977 9494 2972 9485
TIME...MOT...LOC 0403Z 283DEG 20KT 2961 9504The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:07 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 23 min |
| May 11, 7:30 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 30 min |
| May 11, 8:00 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 45 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 52 min |
| May 11, 8:29 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 46 min |
| May 11, 9:03 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 46 min |
| May 11, 9:26 PM CDT | Special Weather Statement | HGX | Fort Bend | 49 min |
| May 11, 9:37 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 38 min |
| May 11, 10:14 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 46 min |
| May 11, 10:40 PM CDT | Special Weather Statement | HGX | Madison | 50 min |
| May 11, 10:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 48 min |
| May 11, 11:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| May 11, 11:08 PM CDT | Special Weather Statement | HGX | Chambers | 52 min |
| May 11, 11:36 PM CDT | Special Weather Statement | HGX | Trinity | 39 min |
| May 11, 11:41 PM CDT | Special Weather Statement | HGX | Galveston | 49 min |
| May 12, 12:08 AM CDT | Special Marine Warning | HGX | 67 min | |
| May 12, 12:29 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 31 min |
| May 12, 12:47 AM CDT | Special Weather Statement | HGX | Polk | 43 min |
| May 12, 1:16 AM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 12, 1:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 2:10 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 12, 2:57 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 6 hr |
| May 12, 3:15 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 5:26 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 12, 6:32 AM CDT | Special Marine Warning | HGX | 28 min | |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:57 AM CDT | River Flood Warning | HGX | Galveston, Harris | 6 days |
| May 12, 6:59 AM CDT | Special Marine Warning | HGX | 91 min | |
| May 12, 7:15 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 2 hr |
| May 12, 9:22 AM CDT | Areal Flood Advisory | HGX | Fort Bend | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.